# SDR AALA202207260349

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737
- Aircraft serial: 31219
- Aircraft time: 21,113 hours, 8,687 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. CLEANED AND LUBRICATED DOOR LATCH. OPERATIONAL CHECK GOOD PER AMM 52-51-03.
